dcsimg
Article: An acanthodian fish from the Permian of Texas
Add this to your Mendeley library Report an error

Title

An acanthodian fish from the Permian of Texas

By



Type

Article

Date of Publication

Original Publication

Journal of the Washington Academy of Sciences.

Volume

46

Pages

308--310

Contributed by

BioStor

Title

An acanthodian fish from the Permian of Texas

By

Dunkle, David H
Mamay, Sergius H

Type

Article

Date of Publication

1956

Original Publication

Journal of the Washington Academy of Sciences.

Volume

46

Pages

308--310

Contributed by

BioStor

Language

English

Published by

Washington [etc.,Washington Academy of Sciences]

Identifiers

BioStor: 134306
ISSN: 0043-0439

Rights Status

Permission to digitize granted by the rights holder

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>An acanthodian fish from the Permian of Texas</title>
</titleInfo>
<name>
<namePart>Dunkle, David H</namePart>
</name>
<name>
<namePart>Mamay, Sergius H</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<note type="content">46</note>
<relatedItem type="host">
<titleInfo>
<title>Journal of the Washington Academy of Sciences.</title>
</titleInfo>
<originInfo>
<place>
<placeTerm type="text">Washington [etc.,</placeTerm>
</place>
<publisher>Washington Academy of Sciences]</publisher>
</originInfo>
<part>
<detail type="volume">
<number>46</number>
</detail>
<extent unit="pages">
<start>308</start>
<end>310</end>
</extent>
<date>1956</date>
</part>
</relatedItem>
<identifier type="uri">https://www.biodiversitylibrary.org/part/101745</identifier>
<accessCondition type="useAndReproduction">Permission to digitize granted by the rights holder</accessCondition>
</mods>

Download BibTeX citation

@article{bhlpart101745,
title = {An acanthodian fish from the Permian of Texas},
journal = {Journal of the Washington Academy of Sciences.},
volume = {46},
copyright = {Permission to digitize granted by the rights holder},
url = {https://www.biodiversitylibrary.org/part/101745},
publisher = {Washington [etc.,Washington Academy of Sciences]},
author = {Dunkle, David H and Mamay, Sergius H},
year = {1956},
pages = {308--310},
}

Download RIS citation

TY - JOUR
TI - An acanthodian fish from the Permian of Texas
T2 - Journal of the Washington Academy of Sciences.
VL - 46
UR - https://www.biodiversitylibrary.org/part/101745
PB - Washington Academy of Sciences]
CY - Washington [etc.,
PY - 1956
SP - 308
EP - 310
SN - 0043-0439
AU - Dunkle, David H
AU - Mamay, Sergius H
ER -